MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-FRANCE XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48236043
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the or manager at the hospital reported that : " the device could not be implanted as a screw was missing".10/30/2017 update: responses received from the customer who replied that : " the procedure ended well even if the surgeon had to find a solution and implanted another implant which was less suited for the patient (another size was proposed and implanted) , no medical intervention, no surgical delay, adverse consequences for the patient as the implant is not the one planned at the beginning of the surgery.
 
Additional Manufacturer Narrative
Method: risk assessment; results: visual, dimensional, material and functional analysis could not be performed as the device was not returned and no lot# was provided.Conclusion: there is not enough information nor is the device available to determine a definite root cause.
 
Event or Problem Description
It was reported that; the or manager at the hospital reported that: " the device could not be implanted as a screw was missing".On 10/30/2017 update: responses received from the customer who replied that: " the procedure ended well even if the surgeon had to find a solution and implanted another implant which was less suited for the patient ( another size was proposed and implanted) no medical intervention, no surgical delay, adverse consequences for the patient as the implant is not the one planned at the beginning of the surgery.

Brand Name
XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6989372
Report Number0009617544-2017-00385
Device Sequence Number16451063
Product Code MNI
UDI-Device Identifier04546540560872
UDI-Public(01)04546540560872
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48236043
Device Catalogue Number48236043
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/02/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1